# SDR SWAA2025123036981

- Difficulty date: November 19, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 55,721 hours, 29,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY LT FLOOR TO SIDEWALL SUPPORT PLATE HAD MULTIPLE AREAS AROUND NUT PLATE HOLES, BS 727B - 767, LBL 22, WL 156.  REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT PLATE IAW SRM 51-40-02, DWG 146A7500, REV-.
